# SDR GTIA040654

- Difficulty date: June 21, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD FASTENER INSERTS MISSING, TWO EACH STATION 200-260 LBL 24-25.  UPON FURTHER INVESTIGATION FLOORBOARD PANEL FOUND TO BE BROKEN.  FABRICATED FLOORBOARD.  (M)
